# SDR YENA2024102101381

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 32,215 hours, 21,965 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2254, DCA-BOS. 'DESCENTING THROUGH 13000FT #1 FA REPORTS OF PUNGENT ODOR AND BURNING GAS SMELL AROUND DOOR L1; PERFORMED CABIN ODOR EVENT INSPECTION, NO DEFECTS NOTED REF FIM TASK 21-20-00-810-801-A. A/C OK FOR SVC. ENG RUN, BLEED OP CHECKS GOOD.'
